# SDR ASAA2017083021761

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 39,709 hours, 11,797 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 41F9003
- Condition: Contaminated
- Location: Nr 2 Scav Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CONTAMINATION IN THE REAR SUMP SCAVENGE MCD INSPECT SCAVENGE OIL FILTER ON THE NR 2 ENGINE.  ACFT GROUNDED.  INSPECTED THE NR 2 ENGINE SCAVENGE OIL FILTER AND SENT IT IN WITH THE CHIP DETECTOR PARTICLES. IAW AMM 79-21-06. INSTALLED NEW FILTER ELEMENT IAW AMM 79-21-06-400-801-F00 UP TO STEP 3.H.(3). REQUIRES STEP 3.I. COMPLETED STEP 3.I. LEAK CHECKED GOOD.
